Safety Design for Simulation Models based on Formal Methods - Normandie Université Access content directly
Journal Articles International Journal of Computer Applications Year : 2017

Dates and versions

hal-02302225 , version 1 (01-10-2019)

Identifiers

Cite

Wassim Trojet. Safety Design for Simulation Models based on Formal Methods. International Journal of Computer Applications, 2017, 180 (8), pp.1-5. ⟨10.5120/ijca2017916058⟩. ⟨hal-02302225⟩
25 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More